How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Neurology
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Neurology Question Here...
Dr. SH is online now

I've been given sumatriptan hemiplegic

Resolved Question:

I've been given sumatriptan for possible hemiplegic migraines. I have just taken one for the first time ever and I feel dizzy, light headed, sick, breathless and my ears are ringing. Is this normal?
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.Can you please let me know what dose you took?Are you on any other medications for anything?Do you have any other medical problems?Please let me know.Regards
Customer: replied 1 year ago.
50mgI have antiphosphilid syndrome
Expert:  Dr. SH replied 1 year ago.
These certainly are side effects of the medication.You should mention these side effects to your doctor and try not taking this medication in the future or try taking a lower dose i.e. 25 mg.But if I were your doctor I would prescribe something else next time as you are not tolerating this pill.This session is open for any further questions that you may have. The only way I am credited here by the website and the money that you have deposited is released is when you rate me.Therefore, I would appreciate a rating, by clicking on one of the rating options (stars) at your end, when you are done asking.Kindest regards
Dr. SH and other Neurology Specialists are ready to help you

Related Neurology Questions